MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY S SYSTEM; TEST, EQUIPMENT, AUTOMATED BLOODBORNE PATHOGEN

ABBOTT LABORATORIES ALINITY S SYSTEM; TEST, EQUIPMENT, AUTOMATED BLOODBORNE PATHOGEN
Catalog Number 06P16-01
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The abbott ambassador observed a spark originating from the sample manager icb during quarterly maintenance of the alinity s system.Following the spark, the system generated error codes 5120-b715 (sample manager (b)(4)) sensor failed, and 5120-b715 (sample manager icb (b)(4)) sensor failed.No injuries or harm to the user were reported, and there was no impact to patient management.
 
Event or Problem Description
The abbott ambassador observed a spark originating from the sample manager icb during quarterly maintenance of the alinity s system.Following the spark, the system generated error codes 5120-b715 (sample manager icb-stepperpg 36v) sensor failed, and 5120-b715 (sample manager icb ¿ stepperflt 36v) sensor failed.No injuries or harm to the user were reported, and there was no impact to patient management.
 
Additional Manufacturer Narrative
The ambassador completed preventive maintenance on an alinity s system, serial number (b)(6).A spark was observed by the sample manager integrated circuit board (icb) at component j20 when powering the instrument back on and message codes were generated.The ambassador determined the assy rcps spin motor and cable - rcps devices were the cause of the issue.The replacement of the parts resolved the issue.A review of the instrument service history identified no contributing factors to the current complaint.A review of the complaint and trending data identified no trends for the parts or the alinity s instrument with regards to the issue in the current complaint.The device history record was reviewed, and no nonconformances, potential nonconformances or deviations were identified.Labeling was reviewed and found to be adequate.Based on the investigation, no systemic issue or deficiency was identified for the alinity s system, serial number (b)(6).

Brand Name
ALINITY S SYSTEM
Common Device Name
TEST, EQUIPMENT, AUTOMATED BLOODBORNE PATHOGEN
Manufacturer (Section D)
ABBOTT LABORATORIES
1921 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1921 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23199862
Report Number1628664-2025-00007
Device Sequence Number21347608
Product Code MZA
UDI-Device Identifier00380740138479
UDI-Public(01)00380740138479
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
BL125674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06P16-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown